TITLE

Existence and Uniqueness of Generalized Solutions to a Telegraph Equation with an Integral Boundary Condition via Galerkin's Method

AUTHOR(S)
Guezane-Lakoud, Assia; Dabas, Jaydev; Bahuguna, Dhirendra
PUB. DATE
January 2011
SOURCE
International Journal of Mathematics & Mathematical Sciences;2011, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider a telegraph equation with nonlocal boundary conditions, and using the application of Galerkin's method we established the existence and uniqueness of a generalized solution.
ACCESSION #
71101062

 

Related Articles

  • On a boundary value problem for a spectrally loaded heat operator: II. Dzhenaliev, M.; Ramazanov, M. // Differential Equations;Jun2007, Vol. 43 Issue 6, p806 

    The article presents a mathematical solution that aims to investigate on a boundary value problem for a spectrally loaded heat operator. In this study, the authors have used a solution of adjoint Volterra integral equations by the method of regularization. In a particular section, the solution...

  • Boundary-value Problems with Non-Local Initial Condition for Parabolic Equations with Parameter. Rassias, John Michael; Karimov, Erkinjon Tulkinovich // European Journal of Pure & Applied Mathematics;2010, Vol. 3 Issue 6, p948 

    In 2002, J.M.Rassias (Uniqueness of quasi-regular solutions for bi-parabolic elliptic bi-hyperbolic Tricomi problem, Complex Variables, 47 (8) (2002), 707-718) imposed and investigated the bi-parabolic elliptic bi-hyperbolic mixed type partial differential equation of second order. In the...

  • A Boundary Control Problem for a Nonlinear Parabolic Equation. Maksimov, V. I. // Differential Equations;Nov2003, Vol. 39 Issue 11, p1626 

    This article considers a robust control problem for a nonlinear parabolic system for the case in which the control and the perturbations occur both on the right-hand side of the equation and in the Dirichlet boundary conditions. The aim of the article is to describe a feedback boundary control...

  • A Posteriori Error Estimates for Approximate Solutions of Linear Parabolic Problems. Gaevskaya, A. V.; Repin, S. I. // Differential Equations;Jul2005, Vol. 41 Issue 7, p970 

    Reports on the construction of functional majorants for linear parabolic problems. Practical uses of the majorants; Numerical experiments illustrating the efficiency of the suggested estimates; Difference of the suggested method from traditional numerical methods for solving initial-boundary...

  • Asymptotic solutions of the Dirichlet problem for the heat equation with impulses. Matarazzo, G. // Ukrainian Mathematical Journal;Mar2006, Vol. 58 Issue 3, p482 

    We propose an algorithm for the construction of asymptotic expansions for solutions of the Dirichlet problem for the heat equation with impulses.

  • Stable difference schemes for certain parabolic equations. Afanas'eva, N.; Vabishchevich, P. // Computational Mathematics & Mathematical Physics;Jul2014, Vol. 54 Issue 7, p1159 

    In some applications, boundary value problems for second-order parabolic equations with a special nonself-adjoint operator have to be solved approximately. The operator of such a problem is a weighted sum of self-adjoint elliptic operators. Unconditionally stable two-level schemes are...

  • OUTPUT-FEEDBACK STABILIZATION AND CONTROL OPTIMIZATION FOR PARABOLIC EQUATIONS WITH NEUMANN BOUNDARY CONTROL. ELHARFI, ABDELHADI // Electronic Journal of Differential Equations;2011, Vol. 2011, Special section p1 

    Both of feedback stabilization and optimal control problems are analyzed for a parabolic partial differential equation with Neumann boundary control. This PDE serves as a model of heat exchangers in a conducting rod. First, we explicitly construct an output-feedback operator which exponentially...

  • New Formulation of the Transparent Boundary Conditions for the Parabolic Equation. Trofimov, M. Yu. // Technical Physics Letters;May2005, Vol. 31 Issue 5, p400 

    New approximate transparent boundary conditions for the nonstationary parabolic (Schrödinger) equation are derived using the method of multiple scales. © 2005 Pleiades Publishing, Inc.

  • Cauchy problem for a parabolic pseudodifferential higher-order equation with pulse action. Luchko, V. // Journal of Mathematical Sciences;Sep2012, Vol. 185 Issue 6, p755 

    We consider the Cauchy problem and the problem with pulse action for a pseudodifferential higherorder equation with respect to t. We construct solutions of these problems, study their properties, and prove a theorem on correctness.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics